# SDR C2XA04BT068

- Difficulty date: June 22, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7455503
- Part serial: 0486
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LANDING GEAR WOULD NOT RETRACT.  AIR RETURNED TO NEWARK.  MAINTENANCE TROUBLESHOT LANDING GEAR SYSTEM, SWUNG LANDING GEAR SEVERAL TIMES, SERVICED NOSE STRUT, CHECKED ALL LANDING GEAR PROXIMITY SWITCHES AND ALL ITEMS OPS CHECKED GOOD.  RELIABILITY ENGINEERING RECOMMENDED CHANGING LANDING GEAR SELECTOR LEVER, PERFORMED GEAR RETRACTION TEST, OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
